# SDR IPXA11166844

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,139 hours, 6,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING MID FLAP UPPER SURFACE REPAIR DOUBLER IS CHAFED AT INBD SIDE.  ACCOMPLISHED REPAIR ON LT WING MID FLAP UPPER SKIN AT AT INBD SIDE IAW EO A300-5750-42863-A, DATED 05/27/11 AND STA SA EA 300-5730-01-A3141 REV I/R DATED 05/27/11.
